Lightning, Bay
- When
- June 26, 3:30 PM CST
- Where
- Bay County, 1.8 mi SW of Lynn Haven
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 30.252, -85.701
A woman was struck and killed by lightning as she stood outside her home.
A Bay County woman was killed when a lightning bolt struck her outside her home.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
A Bay County woman was killed when a lightning bolt struck her outside her home.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 26, 12:45 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EDT WED JUN 26 2007 .SYNOPSIS... 18Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A RATHER FLAT UPPER LEVEL PATTERN ACROSS NORTH AMERICA. SIGNIFICANT FEATURES INCLUDE A BROAD TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS AND A MORE POTENT SHORTWAVE TROUGH PUSHING EASTWARD ACROSS SOUTH-CENTRAL CANADA. CLOSER TO HOME WE SEE UPPER LEVEL RIDGING STILL IN CONTROL OF MUCH OF THE EASTERN U.S. WEAK UPPER LOW IS SEEN TO OUR EAST ACROSS THE BAHAMAS. AREA OF DRIER MID/UPPER LEVEL AIR ON THE NORTHERN AND NORTHWESTERN SIDE OF THE LOW IS SLOWLY PROGRESSING WESTWARD INTO EASTERN FLORIDA/GEORGIA. THIS DRY AIR WILL CONTINUE WESTWARD OVERSPREADING THE LOCAL AREA THIS EVENING AND TONIGHT. AT THE SURFACE...RIDGE AXIS EXTENDS FROM OFF THE CAROLINA COAST BACK WESTWARD INTO THE TENNESSEE VALLEY. OUR FORECAST AREA RESIDES ON THE MORE SOUTHERN PERIPHERY OF THE RIDGE RESULTING IN A GENERAL EASTERLY TO ENE LOW LEVEL FLOW REGIME. DECENT CU FIELD HAS DEVELOPED IN THE EARLY AFTERNOON HOURS...ESPECIALLY ALONG THE MID-LEVEL MOISTURE GRADIENT PROGRESSING INTO THE EASTERN FORECAST AREA. REGIONAL RADARS SHOWING SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA AND ALSO PUSHING WEST ACROSS NORTH-CENTRAL FLORIDA TOWARD THE EASTERN BIG BEND REGION. WILL HAVE TO WATCH THE POTENTIAL FOR A FEW STRONGER WIND GUSTS ASSOCIATED WITH WET MICROBURSTS. THIS WAS SEEN WITH A FEW THUNDERSTORMS ON MONDAY AFTERNOON. LATEST RUC ANALYSIS SHOWING THETA-E DIFFERENCES BETWEEN THE SURFACE AND MID-LEVELS TO BE AROUND 30K. THIS IS ABOVE THE THRESHOLD WHERE WET MICROBURST BEGIN TO BECOME MORE LIKELY. && .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... SURFACE RIDGE AND UPPER LEVEL RIDGING CONTINUE TO INFLUENCE THE REGION INTO WEDNESDAY MORNING. ANY EVENING CONVECTION WILL DIMINISH FAIRLY QUICKLY AFTER SUNSET WITH SKIES BECOME PARTLY TO MOSTLY CLEAR BY LATE EVENING. EXPECTING TO SEE SCATTERED NOCTURNAL CONVECTION DEVELOP AFTER MIDNIGHT ACROSS THE OFFSHORE WATERS...MUCH LIKE WHAT OCCURRED MONDAY NIGHT INTO THIS MORNING. ANOTHER WARM NIGHT IN STORE WITH LOW TEMPS GENERALLY REMAINING IN THE LOWER 70S INLAND AND MIDDLE 70S ALONG THE COAST. NOT EXPECTING WIDESPREAD FOG...HOWEVER WITH THE DRIER MID LEVEL AIR OVERRIDING THE EASTERN TERMINALS (KVLD/KTLH) PATCHY FOG WILL BECOME POSSIBLE...ESPECIALLY IN AREAS THAT RECEIVE LATE AFTERNOON OR EVENING RAINFALL. NOT A WHOLE LOT OF CHANGE AS WE HEAD INTO THE DAY ON WEDNESDAY. SURFACE RIDGE CONTINUES TO NOSE BACK INTO THE SOUTHEAST KEEPING OUR FLOW GENERALLY EAST TO ESE THROUGH THE DAY. UPPER LEVEL RIDGE BECOMES MORE ORIENTED EAST TO WEST ACROSS THE AREA FROM THE EASTERN ATLANTIC. WILL BE LOOKING AT A BIT MORE DRY AIR OVERHEAD THAN WE ARE SEEING TODAY. INHERITED POPS WERE 20S WEST AND AROUND 30% EAST. SEE LITTLE REASON TO DEVIATE FROM THIS FORECAST AT THE CURRENT TIME. EASTERLY FLOW WILL HELP ACCELERATE THE EAST COAST SEA-BREEZE INTO OUR EASTERN ZONES DURING THE AFTERNOON AND AID IN LOW LEVEL CONVERGENCE RESULTING IN THE SLIGHTLY HIGHER POPS. HOWEVER...MODEL FORECAST SOUNDINGS ARE FAIRLY UNIMPRESSIVE. MODIFIED CAPE VALUES ARE ONLY AROUND 1000-1200 J/KG. THIS IS WELL BELOW CLIMO FOR LATE JUNE. NEAR CLIMO AFTERNOON TEMPS AND RAN THE FORECAST CLOSER TO THE WARMER MAV NUMBERS (LOWER 90S). UPPER LEVEL RIDGE WEAKENS JUST A BIT WEDNESDAY NIGHT INTO EARLY THURSDAY AS SURFACE RIDGE AXIS SHIFTS A BIT FURTHER TO THE NORTH. GFS/NAM BOTH SHOWING A WEAK SURFACE TROUGH EMBEDDED IN THE EASTERLY FLOW CROSSING THE FLORIDA PENINSULA LATE WEDNESDAY NIGHT INTO THE DAY ON THURSDAY. AS THIS WEAK DISTURBANCE APPROACHES THE LOCAL AREA THURSDAY AFTERNOON AND EVENING LOW AND MID LEVEL MOISTURE WILL RAPIDLY INCREASE AND POPS LOOK TO COME BACK UP TO CLIMO OR EVEN HIGHER ACROSS THE EAST. GOING WITH A 30-40% POP IN THE WEST AND 40-50% IN THE EAST. IF TRENDS CONTINUE THESE VALUES MAY EVEN BE A BIT ON THE LOW SIDE. MODIFIED MODEL SOUNDINGS NOW SHOWING CAPE VALUES RISING TO BETWEEN 2000-2500 J/KG THURSDAY AFTERNOON WITH PW VALUES BACK UP AROUND 2. TEMPERATURES ARE LIKELY TO BE A BIT LOWER WITH THE EXPECTED CLOUDCOVER AND SHOWER COVERAGE. INSTEAD OF THE TYPICAL LOWER TO MIDDLE 90S...THURSDAY AFTERNOON WILL MORE LIKELY TO END UP RIGHT AROUND THE 90 DEGREE MARK. SHOWER AND THUNDERSTORM ACTIVITY WILL SLOWLY DIMINISH THURSDAY NIGHT OVER LAND WHILE SHIFTING TO THE OFFSHORE WATERS. IN FACT WITH THE SURFACE FOCUS OF THE SURFACE TROUGH IN THE VICINITY THURSDAY NIGHT...COVERAGE OVER THE COASTAL WATERS MAY BECOME QUITE EXTENSIVE AFTER MIDNIGHT INTO THE MID MORNING HOURS ON FRIDAY. WILL HIGHLIGHT THIS IN THE COASTAL WATERS FORECAST. && .LONG TERM (FRIDAY THROUGH TUESDAY)... THE 00 UTC GFS AND ECMWF SHOW THE EASTERN U.S. RIDGE RETREATING INTO THE WESTERN ATLANTIC AS A FAIRLY DEEP LONG WAVE TROUGH DEVELOPS OVER THE EAST. BOTH MODELS FORECAST A COLD FRONT TO ARRIVE IN OUR REGION BY LATE FRIDAY. THEY THEN STALL THE FRONT ACROSS OUR AREA INTO EARLY THE FOLLOWING WEEK. THE ENHANCED DEEP LAYER MOISTURE AHEAD OF THIS FRONT WILL RESULT IN AVERAGE TO SLIGHTLY ABOVE-AVERAGE POPS FRIDAY THROUGH SUNDAY. THE POP DROPS A LITTLE BIT FOR MONDAY AND TUESDAY AS SOME DRIER AIR ADVECTS INTO THE REGION FROM THE NORTH. TEMPERATURES WILL CONTINUE NEAR CLIMATOLOGY. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE PERIOD. THE EXCEPTION WILL BE IN ISOLATED TO WIDELY SCATTERED TS, WHICH WILL LIKELY PRODUCE MVFR CONDITIONS. THE BEST CHANCE FOR TS WILL BE AT VLD THIS AFTERNOON, BUT STORMS WILL BRIEFLY BE IN THE VICINITY OF PFN AS WELL. A BRIEF PERIOD OF MVFR VSBY IS EXPECTED AT ALL OF THE INLAND TERMINALS BETWEEN 09-12Z. && .MARINE... SURFACE RIDGE AXIS REMAIN TO THE NORTH OF THE COASTAL WATERS THROUGH WEDNESDAY NIGHT. THIS WILL RESULT IN A GENERAL EASTERLY FLOW. WINDS ARE LIKELY TO COME UP A BIT TONIGHT AND AGAIN WEDNESDAY NIGHT BUT SHOULD REMAIN BELOW CAUTIONARY LEVELS. NOCTURNAL CONVECTION WILL BE A PLAYER EACH NIGHT WITH WINDS AND SEAS MORE ELEVATED CLOSER TO THE STRONGER STORMS. THIS THUNDERSTORM ACTIVITY MAY BECOME EVEN MORE WIDESPREAD AS A WEAK SURFACE TROUGH APPROACHES THE WATERS THURSDAY AND THURSDAY NIGHT. HIGH PRESSURE THEN ONCE AGAIN TAKES CONTROL OF THE NORTHEASTERN GULF OVER THE UPCOMING WEEKEND AS A FRONT APPROACHES AND THEN STALLS TO THE NORTH. && .FIRE WEATHER... NO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. RAIN CHANCES WILL BECOME HIGHER TOWARD THE LATER PART OF THE WORKWEEK AND UPCOMING WEEKEND AS A SURFACE DISTURBANCE MOVES ACROSS THE AREA FOLLOWED BY AN APPROACHING FRONT FROM THE NORTH THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 92 72 91 72 / 20 20 20 40 30 PANAMA CITY 74 90 74 90 75 / 20 20 20 40 30 DOTHAN 73 91 72 92 72 / 20 20 10 30 20 ALBANY 72 93 72 92 72 / 20 20 10 30 20 VALDOSTA 69 91 70 90 72 / 20 20 20 40 30 CROSS CITY 71 91 71 90 72 / 20 30 20 50 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...WOOL PUBLIC/MARINE...MROCZKA LONG TERM...FOURNIER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EDT TUE JUN 26 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-270900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 447 AM EDT TUE JUN 26 2007 /347 AM CDT TUE JUN 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. WHILE CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER OR FLOODING...A FEW STORMS COULD PRODUCE BRIEF PERIODS OF GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY...ESPECIALLY IN THE AFTERNOON AND EVENING. RAIN CHANCES WILL RANGE FROM 20 TO 30 PERCENT WEDNESDAY...TO 40 TO 50 PERCENT FRIDAY THROUGH SUNDAY AS A WEAK COLD FRONT APPROACHES FROM THE NORTH. WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EDT TUE JUN 26 2007 FLZ010-261900- WASHINGTON- 126 PM CDT TUE JUN 26 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WASHINGTON COUNTY... * UNTIL 200 PM CDT AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF VERNON...MOVING WEST AT 5 TO 10 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 PM EDT TUE JUN 26 2007 FLZ008-262000- COASTAL WALTON- 212 PM CDT TUE JUN 26 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY... * UNTIL 300 PM CDT AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF DE FUNIAK SPRINGS...MOVING WEST AT 10 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EDT TUE JUN 26 2007 ALZ065-262100- COFFEE- 253 PM CDT TUE JUN 26 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 400 PM CDT AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF NEW BROCKTON...OR 10 MILES NORTH OF ENTERPRISE...MOVING WEST AT 5 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO FREQUENT CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 516 PM EDT TUE JUN 26 2007 GAZ160-262145- LOWNDES- 516 PM EDT TUE JUN 26 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LOWNDES COUNTY... * UNTIL 545 PM EDT AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VALDOSTA...MOVING WEST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 PM EDT TUE JUN 26 2007 GAZ159-262215- BROOKS- 524 PM EDT TUE JUN 26 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS COUNTY... * UNTIL 615 PM EDT AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF WEST VALDOSTA...OR 12 MILES SOUTHEAST OF QUITMAN...MOVING WEST AT 10 TO 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The Eglin Afb radar (KEVX), 41 km away, was scanning. The volume nearest the first event began at 21:27 UTC.
1 lightning. Local standard time, as filed.
A woman was struck and killed by lightning as she stood outside her home.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Lightning, Bay | 2007-06-26 | 57 | Female | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42194.